RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 8  


Science People
Alekseǐ Alekseevich Dezin (on the occasion of his seventieth birthday)
A. V. Bitsadze, V. S. Vladimirov, V. A. Il'in, V. N. Maslennikova, V. P. Mikhailov, B. V. Pal'tsev, Ya. V. Radyno
1291
Ivan Aleksandrovich Kipriyanov (on the occasion of his seventieth birthday)
A. A. Samarskii, V. A. Il'in, V. Z. Meshkov, E. I. Moiseev
1295

Ordinary Differential Equations
On the stability of nonlinear systems with a small parameter
O. V. Anashkin, M. M. Khapaev
1301
On the stability of solutions of systems of ordinary differential equations of a certain class
A. R. Gajduk
1308
Backward continuation of solutions of a linear differential equation with delay as an ill-posed problem
Yu. F. Dolgii, E. N. Putilova
1317
On the stability of the asymptotic properties of solutions of an equation with delay
V. V. Malygina
1324
Some global results for fourth-order nonlinear spectral Sturm–Liouville problems
A. P. Makhmudov, Z. S. Aliev
1330
Steady-state regimes in an autonomous system with a discontinuity and delay
L. M. Fridman, È. M. Fridman, E. I. Shustin
1340

Partial Differential Equations
On the problem of the diffraction of a plane acoustic wave by a triaxial ellipsoid
A. A. Abramov, N. B. Konyukhova, T. V. Levitina
1347
Investigation of boundary value problems for canonical first-order systems
V. E. Balabaev
1358
Solution of the biharmonic equation in the complex space $\mathbf C^2$
F. A. Bogashov
1370
Boundary value problems for operator-differential equations of odd order, and loaded equations
M. T. Dzhenaliev (Jenaliyev)
1380
Asymptotic behavior of the solution of a system of singularly perturbed equations of “reaction-diffusion-transport” type
S. T. Esimova
1390
Asymptotic behavior of periodic solutions of a class of operator-differential equations
M. Yu. Kokurin
1400
On the Tricomi problem with generalized gluing conditions for a system of equations of mixed type
M. M. Ovezova
1408
The well-posedness of a mixed problem with an oblique derivative for the wave operator
S. E. Pastukhova
1415
A criterion for the existence of generalized integral variational principles for given equations
V. M. Savchin
1425
A discrete analogue of the Cauchy integral
V. N. Sushch
1433
Application of Sard's theorem to the proof of the uniqueness of the solution of a boundary value problem for a semilinear parabolic equation with a nonlocal source
A. V. Shchepetilov
1442

Short Communications
An a priori estimate for the quasi-inversion method
È. M. Aksen', N. J. Yurchuk
1447
On the incompleteness of the system of root functions of the Tricomi problem for the Lavrent'ev–Bitsadze equation
E. V. Antipova
1451
On the stability of the solutions of differential and difference equations with nondifferentiable right-hand sides
I. V. Boykov
1453
Orbital stability of limit cycles of the second kind of dynamical systems with a cylindrical phase space
I. M. Burkin
1456
Fundamental boundary value problems for a third-order equation in a three-dimensional domain of a special form
V. F. Volkodavov, I. N. Rodionova
1459
Radiation principles for the Helmholtz equation in a multidimensional layer with impedance boundary conditions
B. A. Iskenderov, A. I. Mekhtieva
1462
Functional description of uniform exponents of linear diagonal differential systems
A. V. Konyukh
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020